On a functional equation related to projections of abelian groups

Rätz, Jürg (2005). On a functional equation related to projections of abelian groups. Aequationes mathematicae, 70(3), pp. 279-297. Birkhäuser 10.1007/s00010-005-2811-9

[img]
Preview
Text
10_2005_Article_2811.pdf - Published Version
Available under License Publisher holds Copyright.

Download (225kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Rätz, Jürg

Subjects:

500 Science > 510 Mathematics

ISSN:

0001-9054

Publisher:

Birkhäuser

Language:

English

Submitter:

Markus Müller

Date Deposited:

17 Jul 2018 08:53

Last Modified:

23 Oct 2019 19:58

Publisher DOI:

10.1007/s00010-005-2811-9

BORIS DOI:

10.7892/boris.117632

URI:

https://boris.unibe.ch/id/eprint/117632

Actions (login required)

Edit item Edit item
Provide Feedback